A member asked:

Could nicotine replacement therapy patches cause my joint pain?

A doctor has provided 1 answer
Dr. Stuart Wasser answered

Specializes in Addiction Medicine

Bit not common. Go on a break from your patches and see the results.

Answered Sep 28, 2016

5.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

To stop smoking who should use nicotine replacement therapy?

A doctor has provided 1 answer

A member asked:

Has nicotine replacement therapy worked for anyone?

3 doctors weighed in across 2 answers

A member asked:

If I have a joint replacement, how long does physical therapy usually last?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...